# SDR UALA2012102206004

- Difficulty date: October 19, 2012
- Submitted: October 31, 2012
- Operation: Air carrier
- Aircraft: N490UA
- Make and model: Airbus A320-232
- Aircraft serial: 1728
- Aircraft time: 35,098 hours, 15,381 cycles
- Engine: Iae V2527A5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON L2 DOOR SILL.  MAJOR REPAIR ACCOMPLISHED:  CUT OUT DAMAGE ON AFT END OF DOOR SILL, FABBED AND INSTALLED ANGLE AND FILLER REPAIR PER SRM 53-41-14 FIG 201 SHT 3.  FABBED AND INSTALLED PLATE UNDER GIRT BAR PER SRM 51-42-11.  RE-INSTALLED AND RIGGED GIRT BAR PER AMM 52-13-00-820-001A.
